Enabling Desktop Effects (Gnome, 11.10)
I'm currently unable to enable desktop effects.
Problem emerged when I changed some driver settings- I was trying to get a game to work through Wine, and as it was unable to recognize the graphics card, I went into "additional drivers" and changed the option there. It didn't solve the problem, but I did notice my AWN desktop dock went to opaque white, and I'm unable to change it back - it says I have to enable desktop effects (compositor).
I already went back into "additional drives" and re-activated the original/recommended option, to no avail.
I'm guessing there's something simple that I'm missing here- anyone have any idea what?
EDIT: I'm unsure if this is relevant, but (after the problem appeared, before reverting to the standard driver) I updated from 11.04 to 11.10, and went back to gnome classic- problem seems to behave the same way, though.
SOLVED: Figured it out on my own - the driver messed it up originally, but there was also an issue with Compiz in Ubuntu 11.10 that was having roughly the same effect.
Last edited by freakycheeseman; July 24th, 2012 at 08:58 PM.
Reason: Remembered detail.
Tags for this Thread